# SDR SWAA2024070999413

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Condition: Cracked
- Location: Keebeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET LOCATED AT LT SIDE AT KEEL BEAM 2024-361808<[01] REPLACED BODY STATION 540 SUPPORT BRACKET LOCATED AT LT SIDE AT KEEL BEAM IAW BOEING 737-700 SRM 51-10-02-0G-0 STEP 9 AND BOEING 737-700 SRM 51-40-02-0G-0 STEP 9;[02] REPLACED BODY STATION 540 SUPPORT BRACKET LOCATED AT LT SIDE AT KEEL BEAM IAW BOEING 737-700 SRM 51-10-02-0G-0 STEP 9 AND BOEING 737-700 SRM 51-40-02-0G-0 STEP 9
